# SDR SWIA202162072

- Difficulty date: August 19, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL600*
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION,SCRATCHES AND GOUGES NOTED ON R/H SIDE SEAT RAIL FROM APPROX.FS379.00-FS485.00 (MARKED)     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED NEW R/H SIDE SEAT RAIL FROM APPROX.FS379.00-FS485.00 REF CRJ700 AMM 53-00-49-000-801-A03 & CRJ700 AMM 53-00-49-400-801-A03. TOOL# TUC5657 CAL DUE DATED 30-JUN-22
